# SDR HALA2011080400348

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,131 hours, 18,358 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C-HYD QTY DECREASED TO 0.58 IN FLIGHT, 0.40 ON GROUND.  REPLACED NR 4 BRAKE FLEX LINE ABOVE RT MLG IAW AMM 32-42-02. REF IPC 32-41-62-05, ITEM 172.  LEAK AND OPS CK GOOD.  RESERVICED CTR HYD SYS.
